# SDR 2008UALA03217

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 59,123 hours, 19,599 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED INDICATOR LIGHT DOOR 3R BULB NOT LIT AFTER ARMING.  DOOR SENSOR/SLIDER TARGET DIRTY.  CLEANED DOOR SLIDER TARGET SENSOR, OPS CHECKED OK.
